# SDR 7C7A2025041000015

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 51,090 hours, 56,213 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 64300442
- Part serial: M1811678
- Condition: Hot
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUX BATT HOT WARNING LIGHT CAME ON MOMENTARILY TWICE ON INITIAL CLIMB OUT. WE FOLLOWED FLIGHT OPS READ FILE NO. 2504. TURNED AUX BATT SWITCH OFF.
